Acyclic edge colourings of graphs with large girth - Archive ouverte HAL Access content directly
Journal Articles Random Structures and Algorithms Year : 2017

Dates and versions

hal-01641019 , version 1 (20-11-2017)

Identifiers

Cite

Bruce Reed, Xing Shi Cai, Guillem Perarnau, Adam Bene Watts. Acyclic edge colourings of graphs with large girth. Random Structures and Algorithms, 2017, 50 (4), pp.511 - 533. ⟨10.1002/rsa.20695⟩. ⟨hal-01641019⟩
123 View
0 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More